Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 123 | Weekly Hits: ⮙1

Research Paper | Mathematics | India | Volume 6 Issue 9, September 2017

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

In this paper, we study strong convergence and -convergence theorems of a new iteration scheme for nonexpansive mappings in CAT (0) space. Our results extend and improve several recent results in the current literature.

Keywords: CAT 0 space, strong convergence, - convergence, non-expansive mapping, fixed point

Edition: Volume 6 Issue 9, September 2017

Pages: 108 - 111

Share this Article

How to Cite this Article?

Rohtash, "Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20176557, Volume 6 Issue 9, September 2017, 108 - 111

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'strong convergence'

Downloads: 123 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Share this Article

Downloads: 126 | Weekly Hits: ⮙5 | Monthly Hits: ⮙14

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

Share this Article

Similar Articles with Keyword '- convergence'

Downloads: 121 | Weekly Hits: ⮙1 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 8 Issue 6, June 2019

Pages: 673 - 675

On Various Properties of δ- Convergence of Nets

Dr. Sandhya Gupta

Share this Article

Downloads: 123 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Share this Article

Similar Articles with Keyword 'non-expansive mapping'

Downloads: 123 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Share this Article

Downloads: 126 | Weekly Hits: ⮙5 | Monthly Hits: ⮙14

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

Share this Article

Downloads: 261 | Weekly Hits: ⮙3 | Monthly Hits: ⮙13

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 6 - 11

Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes

Salwa Salman Abed, Zena Hussein Maibed

Share this Article

Similar Articles with Keyword 'fixed point'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 105 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Downloads: 106 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article

Downloads: 108 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article



Top